I'm new here so I'm not even sure if I'm posting in the right spot but I've been battling with addiction for about 5 years now. I've read so many stories so I thought it would help to get a little support from you guys :)
It started after I had my daughter back in 2008. I started taking hydrocodone, percocet, etc. Basically whatever I could get my hands on. Well that went on until September 2011 started taking methadone. 40mg and day from September 2011 - June 2012. I came clean to my grandmother & stayed with her for about 3 weeks. She helped me so much. Slipped a few times and found myself on the hydrocodone again :(
I'm so tired of this!!!! I love my daughter more than anything in this world & I want us to have a good life. I have the most amazing family. They would do absolutely anything for me and my daughter but since I started taking these again I'm just so ashamed that I've let everyone including myself down. I'm more than ready to do this.
Since I've been taking the hydrocodone & percocet again there's not really a certain amount I take. If I have 10 then the 10 will be gone the same day but there's also times I may only have 1 or 2 that day but 99% of the time I have at least something for the day.
I took my last few percocets Thursday at 10:00 pm (96 hours ago) Friday night I tossed and turned and was sweating (sooo annoying) by Saturday I got 30mg of methadone (havent took methadone in about a year) I didn't take it all at once. Instead I took 10mg Saturday, 10mg Sunday, and 10mg Monday (today). I have NO MORE METHADONE & I'm NOT getting any. I thought maybe it would help & it wouldn't prolong the withdrawals but now I've read that it could???? Don't know what to think.
I realize my habit isn't like some of the habits out there but I definitely have withdrawals when I stop (depression, fatigue, insomnia, cold chills, sweating, body aches) BUT I KNOW I can get over it & move past these horrible last 5 years. I was thinking it would help me so much to get support from you guys & have somewhere to check into each day to have people to talk to. i think thats whats hurting my progress so bc I havent opened up about my problem since i qui the methadone last year. Tomorrow I have NOTHING & I don't want it either.
So I guess my questions is.... Do you think it's just prolonged the withdrawals by taking the methadone for 3 days??? Or should I be in the clear?
I'm not sure about methadone prolonging the withdrawal process but when u do stop everything the withdrawals are going to come. Hang in there! I hope u can tell your family and don't be ashamed we've all had our slips. You sound really determined so I pray you hang in there!
Thanks for your replies! I really do appreciate it :)
I am so determined & I WILL beat this for good this time!
Since I've only taken the methadone for 3 days @ 10mg a day when should I start to feel the wd? I know methadone last longer so If im going to get wd it should be showing itself by tomorrow(Wednesday)?? Or more than likely Thursday before they really appear??
Sorry for all the questions. Just trying to get a feel for how long the methadone will hold off the withdrawals.
Anyone with any input I would greatly appreciate it :)
Hi..Everyone is a bit different..I think people who do not use as long or hard and they our young seem to bonce back quicker..I used all that you said and jumped off the dones at 30mg with 2 other meds..You will have some w/d but try Hydrating the Body & Replenishing Vit/Min & Electrolytes Deficiencies..I have read alot of Blessing on here from people who keep busy and exercised.. Try not to think about it and just flow with it, you will be feeling better in no time..OK
I'm so mad at myself! My last few percocets were thursday night. I'd probably be feeling great right now if I hadn't taken that methadone. Now I'm gonna have to wait another day or two before the
Wd even starts
It is always good to keep a journal and keep track on how you feel. Also keep in mind that you might slip again and always say it is ok. You should not give this a big deal. Imagine yourself that you have never took these Meds and you have no idea what they are. Strong people can manipulate their minds and I think u can do too.
You can even cook yourself a beautiful dish, whatever you like the most. And make sure that you are hungry and ready to dig in, then place some of the Meds on the table and look at them and chose whatever you like. If you eat your meal then you are telling your mind that there are better things than those Meds.
To do this task make sure:
1) You are very hungry
2) The meal is very healthy
I don't know if I have the willpower to pick the meal over the pill right now. Sad but true! I feel great physically but there's some boredom & missing the pills a little! It's not driving me insane though.
Well...... It's been 7 days since I've had the percocets & almost 72 hours since the last methadone. Remember I only took the methadone for 3 days at 10mg a day
Is it safe to say its not gonna get any worse??
72 hours off methadone, I should be feeling withdrawals if I was gonna get any. Right????
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.